Texas, 2005Damaging Wind in Texas, June 6, 2005
June 6, 2005 · NWS SHV · 1 event in 1 county or zone
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $70,000
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before the first event at Jun 6, 1:20 PM CST, 3 hours 57 minutes earlier.
Area forecast discussion, Jun 6, 1:20 PM CST, 3 hours 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
220 PM CDT MON JUN 6 2005
.DISCUSSION...
SEA BREEZE IS CURRENTLY ADVANCING NORTHWARD IN A LINE FROM LFK TO DRI TO LFT.
THE WESTERN EDGE OF THE SEA BREEZE APPEARS TO BE INTERACTING WITH AN OLD
OUTFLOW BOUNDARY. THIS SHOULD ENHANCE CONVECTION IN THE LATE AFTERNOON HOURS
HEADING INTO THE EARLY EVENING HOURS. LOCALLY HEAVY RAINFALL SHOULD BE THE
MAIN THREAT FROM THE STRONGER THUNDERSTORMS...THOUGH, SOME COULD TURN SEVERE
LATER ON.
AS FOR THE NEXT FEW DAYS...THE SUMMER TIME PATTERN OF AFTERNOON THUNDERSTORMS
FROM SEA BREEZE ACTIVITY SHOULD STAY WITH US THROUGH AT LEAST THURSDAY. HAVE
GONE WITH TEMPS THAT ARE SLIGHTLY COOLER THAN MAV IN THE EXTENDED.
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 71 90 72 91 / 20 40 20 30
MLU 70 89 70 89 / 30 50 30 30
DEQ 70 89 70 90 / 20 20 20 20
TXK 72 90 72 91 / 20 20 20 20
ELD 70 89 70 89 / 30 40 30 30
TYR 72 91 72 91 / 20 20 20 20
GGG 72 91 72 91 / 20 20 20 20
LFK 71 92 72 92 / 20 40 20 30
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
LA...NONE.
OK...NONE.
TX...NONE.
&&
23
Hazardous weather outlook, Jun 6, 11:00 AM CST, 6 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1200 PM CDT MON JUN 6 2005
ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096-
097-108>112-124>126-136>138-149>153-165>167-071100-
ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE-
CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD-
HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION-
MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA-
PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX-
SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR-
WEBSTER-WINN-WOOD-
1200 PM CDT MON JUN 6 2005
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OKLAHOMA...NORTHEAST
TEXAS...SOUTHWEST ARKANSAS...NORTHWEST...AND NORTH CENTRAL LOUISIANA.
.DAY ONE...THIS AFTERNOON AND TONIGHT...
WITH THE AID OF DAYTIME HEATING...LOOK FOR SCATTERED SHOWERS AND
THUNDERSTORMS TO DEVELOP ACROSS THE REGION. THE THUNDERSTORMS WILL
BECOME MORE CONCENTRATED ACROSS CENTRAL AND NORTH CENTRAL LOUISIANA
AND EAST TEXAS THIS AFTERNOON AND EARLY THIS EVENING. THESE STORMS
WILL HAVE THE CAPABILITY TO PRODUCE BRIEF LOCALLY HEAVY RAINFALL AND
DAMAGING WIND GUSTS. HOWEVER...WIDESPREAD SEVERE WEATHER IS NOT
LIKELY THIS AFTERNOON OR TONIGHT.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...
AFTERNOON AND EVENING SEA BREEZE THUNDERSTORMS WILL BE POSSIBLE
THROUGH AT LEAST THURSDAY ACROSS SOUTHERN PORTIONS OF THE FOUR STATE
REGION...MAINLY ALONG AND SOUTH OF THE INTERSTATE 20 CORRIDOR OF
NORTHEAST TEXAS AND NORTHERN LOUISIANA. BRIEF LOCALLY HEAVY RAINFALL
AND STRONG WIND GUSTS WILL BE POSSIBLE WITH ANY ISOLATED SEVERE
THUNDERSTORM THROUGH THURSDAY. OTHERWISE...NO HAZARDOUS WEATHER IS
EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND STORM
SPOTTERS SHOULD NOT BE NEEDED THIS AFTERNOON OR TONIGHT.
23
Thunderstorm Wind, Cherokee
- When
- June 6, 5:17 PM CST
- Where
- Cherokee County, Bullard
- Measured
- 58 kt (67 mph) estimated gust
- Property damage
- $70,000
- Reported by
- FIRE DEPT/RESCUE SQUAD
- Coordinates
- 32.133, -95.333
Several trees were downed as well as numerous powerpoles. 2 barns were blown down.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Heat in Pennsylvania, June 6, 20051 death · 1 event
- Heat in Missouri, June 6, 20051 death · 1 event
- Flash Flooding and Hail in Montana, June 6 to 7, 2005$847,000 · 1.5 in hail · 30 events
- Hail and Damaging Winds in Maryland, June 6 to 7, 20051 injured · $560,000 · 1 in hail · 21 events
- Hail and Damaging Wind in New Mexico, June 6, 2005$1.6 million · 4.5 in hail · 4 events
- Hail and Damaging Winds in Nebraska, June 6, 2005$820,000 · 2.5 in hail · 12 events
- Flood and Hail in Georgia, June 6, 20051 injured · $257,000 · 1.75 in hail · 23 events
- Tornado and Hail in Texas, June 6, 2005$285,000 · F1 · 2 events
- Lightning Strike in Pennsylvania, June 6, 2005$750,000 · 1 event
- Tornadoes and Hail in Nebraska, June 6, 2005$40,000 · F1 · 25 events
- Hail and Damaging Winds in Virginia, June 6, 2005$250,000 · 63 kt wind · 8 events
- Lightning Strikes in Pennsylvania, June 6, 2005$250,000 · 2 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5481763.